MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM
Catalog Number 1007849-15
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.Re-insertion, against resistance; failure to follow steps/instructions.Estimated weight.Evaluation summary: visual, functional and dimensional inspections were performed on the returned device.The reported difficult to remove (guide catheter), torn material and deflation issue could not be confirmed.The reported physical resistance could not be tested as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Review of the complaint history identified no other incidents.It should be noted that the multi-link vision coronary stent systems, domestic instructions for use (ifu), states: an unexpanded stent may be retracted into the guiding catheter one time only.Subsequent movement in and out through the distal end of the guiding catheter should not be performed as the stent may be damaged when retracting the undeployed stent back into the guiding catheter.[and] deflate balloon by pulling negative on inflation device for 30 seconds [and] should any resistance be felt at any time during removal of the delivery system post-stent implantation, the entire system should be removed as a single unit.The investigation determined the reported deflation issue and difficult to remove appear to be related to the use errors.The balloon was not allowed sufficient time to deflate before an attempt was made to withdraw the device resulting in the reported deflation issue, thus causing difficulty in removing the device through the guiding catheter.Further manipulation to remove the partially deflated balloon likely caused resistance, as use of force was applied, ultimately resulting in the noted balloon peeling.The reported physical resistance appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the 3.5x15 mm vision stent delivery system (sds) was inserted for direct stenting in the heavily calcified, mid right coronary artery (rca), but was unable to advance.Predilatation was performed and a 6 french guideliner was inserted, which allowed the vision sds to reach the vessel.The stent was successfully deployed at rated burst pressure.(b)(6) pressure was only held for a few seconds on the sds when the partially deflated sds balloon was retracted from the rca and met resistance with the guideliner.The sds balloon became bunched up and was removed with the guideliner as a unit.After removal from the anatomy, a tear was thought to be seen on the sds balloon.There were no adverse patient effects and no clinically significant delay in the procedure.There was no additional information provided.

Brand Name
MULTI-LINK RX VISION CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7476920
Report Number2024168-2018-03187
Device Sequence Number1314764
Product Code MAF
UDI-Device Identifier08717648050701
UDI-Public08717648050701
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue Number1007849-15
Device Lot Number7120441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2018
Initial Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient Weight75